I've been a migraine sufferer for nearly 7 years, and I'm only 15 years old, I'm on beta-blockers & amitriptyline as daily tablets and if in need of a migraine attack, I take sumatriptan and codeine.
But since beginning of August, I went back to my GP originally about
my spots, but as they got better I thought instead about
my spots I go back about
my migraines and if there was anything stronger other than migrelief,
and he prescribed me on Sumatriptan and Codeine.
Week later I started to take sumatriptan for migraines, I went on holiday as well, got them then, so the eventual over-dosage of drugs backfired and made chronic migraines which I dreaded for years, it calmed down when I took two amitriptyline a day, and now I no longer suffer with chronic migraine but I'm left with a chronic feeling behind my eye, they say its the swelling of the blood vessels behind the eye and pressing against the eye causing the pain, but its almost like a hovering feeling, where it doesn't make me in pain enough to require these powerful pain killers, but it's always there, I'm loosing my quality of life with these headaches, 15 years old and taking loads of drugs, loosing hair from beta-blockers, but the main thing is the feeling behind my eye, is it migraine related? or is it something else?
Post Edited By Moderator (tysmyboo) : 9/26/2011 1:12:12 AM (GMT-6)